I was taking propecia for about 10 yrs. I’m a 47 yr. old male. I just recently stopped using it about 2mo. ago fearing that I’m doing harm to my body internally. I was always able to get an erection while using propecia, but it never seemed to be full. since I’ve stopped using the product I’ve noticed that I have a full erection and better feeling in that area, but the down effect is I think my hair is getting worse. I was still able to perform so I have a decision to make. Should I start using it again before I’m completely bald? and is it a good idea health wise?
Please give me some advise its a very depressing situation. Is there anything on the market that may be a better alternative? I’ve heard that laser comb works! In the mean time I’m going to start up today with propecia. Thank you very much and I’m looking forward to hearing from you.
I’ve written many times about the Laser Comb (and variations thereof), and I’m not impressed with the results. I do not think they work as claimed.
Since you took Propecia for 10 years and then stopped, seeing hair loss should be expected. Restarting the medication will hopefully halt your hair loss once again, but I can’t say that for sure. Cross your fingers and keep up the daily Propecia if you want a chance at maintaining your hair. If you’re having a sexual side effect from the drug and yet still want to keep your hair, talk to your doctor about Viagra or Cialis.
The only other FDA approved hair drug works a completely different way from Propecia, and that’s the commonly known minoxidil (marketed as Rogaine). If you stop the Propecia in favor of Rogaine though, the Rogaine won’t maintain what Propecia kept for you. So it’s not really an alternative, but it is something to look into if you’re running low on options.